# SDR ANCF2010112000072

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N967CG
- Make and model: Airbus A330-243
- Aircraft serial: 0967
- Aircraft time: 10,111 hours, 1,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORT:  DURING CRUISE, THERE WAS A SMELL (LIKE BURNED WIRE) COMING FROM THE GASPER AT GALLEY 2.  AS PER MCC REQUIREMENT, ALL GALLEY 2 CB`S WERE DEACTIVATED AND ENTERED AS PER NEF XVI - 1 TRANSFER TO DMI 329 PAGE 18510 MEL -25-22-03 CAT "C".  IN ACCORDANCE WITH AMM TASK 24-56-00-710-801 PERFORMED CHECK TO ELECTRICAL POWER SUPPLY SYSTEM AND WIRES TO GALLEY NR 2 IT`S IN NORMAL CONDITION.
